Skip Ribbon Commands
Skip to main content

Dr. Adnan Awad

:

Published Research: Partial sum approximation for the distribution function of random sums

Research Title

Partial sum approximation for the distribution function of  random sums

Authors

Awad, A. M.. and Salah M.

Journal

Iraqi J. Science

Volume & Page Numbers

21(4), 817-838. MR0628088 (82h:62029)

Publisher

The University of Baghdad, Baghdad-Iraq.

Year

1980

Attachments

1980 Partial sum approximation for the distribution function of random sums.doc    
Content Type: Announcement
Created at 12/8/2009 3:04 PM by System Account
Last modified at 9/22/2015 6:04 PM by Adnan Awad